Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 835893, 12 pages
http://dx.doi.org/10.1155/2012/835893
Research Article

Stability of a Bi-Additive Functional Equation in Banach Modules Over a -Algebra

1Department of Mathematics Education, College of Education, Mokwon University, Daejeon 302-729, Republic of Korea
2Graduate School of Education, Kyung Hee University, Yongin 446-701, Republic of Korea

Received 6 April 2012; Accepted 30 May 2012

Academic Editor: Baodong Zheng

Copyright © 2012 Won-Gil Park and Jae-Hyeong Bae. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, vol. 8 of Interscience Tracts in Pure and Applied Mathematics, Interscience Publishers, New York, NY, USA, 1968.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J.-H. Bae and W.-G. Park, “On stability of a functional equation with n variables,” Nonlinear Analysis, vol. 64, no. 4, pp. 856–868, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J.-H. Bae and W.-G. Park, “On a cubic equation and a Jensen-quadratic equation,” Abstract and Applied Analysis, vol. 2007, Article ID 45179, 10 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. E. Gordji, A. Ebadian, and N. Ghobadipour, “A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in C-ternary algebras,” Journal of Mathematical Physics, vol. 51, 10 pages, 2010. View at Publisher · View at Google Scholar
  6. M. E. Gordji and A. Fazeli, “Stability and superstability of -bihomomorphisms on C-ternary algebras,” Journal of Concrete and Applicable Mathematics, vol. 10, pp. 245–258, 2012. View at Google Scholar
  7. M. E. Gordji, R. Khodabakhsh, and H. Khodaei, “On approximate n-ary derivations,” International Journal of Geometric Methods in Modern Physics, vol. 8, no. 3, pp. 485–500, 2011. View at Publisher · View at Google Scholar
  8. K.-W. Jun and H.-M. Kim, “Remarks on the stability of additive functional equation,” Bulletin of the Korean Mathematical Society, vol. 38, no. 4, pp. 679–687, 2001. View at Google Scholar · View at Zentralblatt MATH
  9. K.-W. Jun and H.-M. Kim, “On the Hyers-Ulam stability of a generalized quadratic and additive functional equation,” Bulletin of the Korean Mathematical Society, vol. 42, no. 1, pp. 133–148, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S.-M. Jung, “On the Hyers-Ulam-Rassias stability of the equation f(x2-y2+rxy)=f(x2)-f(y2)+rf(xy),” Bulletin of the Korean Mathematical Society, vol. 33, no. 4, pp. 513–519, 1996. View at Google Scholar · View at Zentralblatt MATH
  11. S.-M. Jung, T.-S. Kim, and K.-S. Lee, “A fixed point approach to the stability of quadratic functional equation,” Bulletin of the Korean Mathematical Society, vol. 43, no. 3, pp. 531–541, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. B. Moghimi, A. Najati, and C. Park, “A fixed point approach to the stability of a quadratic functional equation in C*-algebras,” Advances in Difference Equations, vol. 2009, Article ID 256165, 10 pages, 2009. View at Publisher · View at Google Scholar
  13. A. Najati and C. Park, “On the stability of an n-dimensional functional equation originating from quadratic forms,” Taiwanese Journal of Mathematics, vol. 12, no. 7, pp. 1609–1624, 2008. View at Google Scholar
  14. A. Najati, C. Park, and J. R. Lee, “Homomorphisms and derivations in C-ternary algebras,” Abstract and Applied Analysis, vol. 2009, Article ID 612392, 16 pages, 2009. View at Publisher · View at Google Scholar
  15. A. Najati and T. M. Rassias, “Stability of a mixed functional equation in several variables on Banach modules,” Nonlinear Analysis, vol. 72, no. 3-4, pp. 1755–1767, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. Park and J. S. An, “Isomorphisms in quasi-Banach algebras,” Bulletin of the Korean Mathematical Society, vol. 45, no. 1, pp. 111–118, 2008. View at Publisher · View at Google Scholar
  17. C. Park, S.-K. Hong, and M.-J. Kim, “Jensen type quadratic-quadratic mapping in Banach spaces,” Bulletin of the Korean Mathematical Society, vol. 43, no. 4, pp. 703–709, 2006. View at Google Scholar · View at Zentralblatt MATH
  18. W.-G. Park and J.-H. Bae, “On a Cauchy-Jensen functional equation and its stability,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 634–643, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. W.-G. Park and J.-H. Bae, “A multidimensional functional equation having quadratic forms as solutions,” Journal of Inequalities and Applications, vol. 2007, Article ID 24716, 8 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. W.-G. Park and J.-H. Bae, “A functional equation originating from elliptic curves,” Abstract and Applied Analysis, vol. 2008, Article ID 135237, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. W.-G. Park and J.-H. Bae, “Stability of a 2-dimensional functional equation in a class of vector variable functions,” Journal of Inequalities and Applications, vol. 2010, Article ID 167042, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Aczél and J. Dhombres, Functional Equations in Several Variables, vol. 31 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. G. B. Folland, Real Analysis, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 2nd edition, 1999.
  24. M. Fréchet, “Pri la Funkcia Ekvacio f(x+y)=f(x)+f(y),” L'Enseignement Mathématique, vol. 15, pp. 390–393, 1913. View at Google Scholar
  25. V. I. Bogachev, Measure Theory, vol. 2, Springer, Berlin, Germany, 2007. View at Publisher · View at Google Scholar
  26. S. Kurepa, “On the quadratic functional,” Académie Serbe des Sciences, Publications de l'Institut Mathématique, vol. 13, pp. 57–72, 1959. View at Google Scholar
  27. F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, Berlin, Germany, 1973.
  28. K. R. Davidson, C-Algebras by Example, vol. 6 of Fields Institute Monographs, American Mathematical Society, Providence, RI, USA, 1996.